I Woke Up!

After I took Tykerb 3 tabs, I went to bed with uncertainty.  Yet I could sleep without any trouble and could wake up today! I haven’t had a rash yet either.

If something happens because I increased the dosage of Tykerb, it may take a week or so, just like the first rash which broke out 10 days after I started taking the med.

However, as I drive, I can’t help praying that God protect me from the shock reaction and a car accident.

My oncologist notified me that she would refer me to an allergy specialist. I hope he/she can find out if I am allergic to Tykerb or not.

Trusting in God, but still being a little tense, I am going to take Tykerb, 3 tabs, tonight again.  May I be able to wake up tomorrow, too!

One thought on “I Woke Up!

  1. Oh Kathy…how scary! I will pray you will be able to continue this medication/dosage.

Leave a Reply

Your email address will not be published. Required fields are marked *